# SDR SWIA2020072951509

- Difficulty date: June 22, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SERVICE DOOR LOWER SEAL STRIKER SCREW HOLES ARE CORRODED. REMOVED CORROSION FROM SERVICE DOOR LOWER SEAL STRIKER "OUT OF LIMITS" REF CRJ700 SRM (ORIGINAL: .120) - (REMAINING: .077) - (LOSS: .043).  REMOVED AND REPLACED SERVICE DOOR LOWER SEAL STRIKER REF DRAWING, AND SRM.    LEAK CHECKS GOOD
